Journal article Open Access

PERFORMANCE MODELING OF NETWORK DEFENSE IN BREADTH SYSTEMS BY MATRIX REWRITING SRN WITH FUZZY PARAMETERS

Guțuleac, Emilian; Zaporojan, Sergiu; Moraru, Victor; Sclifos, Alexei


BibTeX Export

@article{gutuleac_emilian_2019_3444051,
  author       = {Guțuleac, Emilian and
                  Zaporojan, Sergiu and
                  Moraru, Victor and
                  Sclifos, Alexei},
  title        = {{PERFORMANCE MODELING OF NETWORK DEFENSE IN BREADTH 
                   SYSTEMS BY MATRIX REWRITING SRN WITH FUZZY
                   PARAMETERS}},
  journal      = {Journal of Engineering Science},
  year         = 2019,
  volume       = {XXVI (3)},
  pages        = {38-53},
  month        = sep,
  doi          = {10.5281/zenodo.3444051},
  url          = {https://doi.org/10.5281/zenodo.3444051}
}
10
11
views
downloads
All versions This version
Views 1010
Downloads 1111
Data volume 10.1 MB10.1 MB
Unique views 88
Unique downloads 1111

Share

Cite as